MAUDE Adverse Event Report: TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2532
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Unintended Extubation (4564)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported incident where someone unclipped the restraint, we did move the buckles lower and from what is being described to me, this creates extra slack in the restraint that allows a patient to wriggle and get to their tube.Patient did self extubate.
 
Additional Manufacturer Narrative
Product was not returned for evaluation.Therefore, this event is reported based on the information provided by the customer.Customer communication found the patient only had a restraint on the right hand due to stroke with left side weakness and/or paralysis.The patient did not release the buckle but moved down enough to the restraint that was attached and extubate.The customer is in process of developing next action steps.Additionally, tidi representative is scheduling another rounding with the customer and providing product samples of alternative products to carilion¿s restraint value analysis for review.The ifu application instructions state to attach the female end of the quick-release buckle (short strap) to the frame that moves with the patient, out of the patient¿s reach (do not attach to side rail or head/footboard).You may also wrap the connecting strap once around the frame to move the buckle out of the patient¿s reach.Secure by feeding the female end through the loop in the strap.Insert the male end of the connecting strap into the female end of the short strap.Listen for a snapping sound, pull firmly on straps to ensure a good connection.To limit unwanted adjustment, tie an overhand knot with the excess strap directly below the quick-release buckle.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no further corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warrant.Manufacturing reference file (b)(4).

Brand Name
FOAM LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key22722039
Report Number2182318-2025-00076
Device Sequence Number9501830
Product Code FMQ
UDI-Device Identifier10190676004789
UDI-Public10190676004789
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2532
Device Catalogue Number2532
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown